# SDR QXEA0002259

- Difficulty date: August 8, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- Aircraft time: 23,309 hours, 32,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FLIGHT ATTENDANT UNABLE TO OPEN MAIN CABIN DOOR FROM INSIDE, HANDLE IS STIFF.  ADJUSTED DOOR STOPS, CLEANED AND LUBED ROLLERS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
